Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

On the uniqueness of Fourier Jacobi models for representations of $ U(n,1)$


Authors: Ehud Moshe Baruch and Stephen Rallis
Journal: Represent. Theory 11 (2007), 1-15
MSC (2000): Primary 22E50; Secondary 11F70
Published electronically: January 5, 2007
MathSciNet review: 2276364
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every irreducible unitary representation of $ U(n,1)$, has at most one Fourier Jacobi model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E50, 11F70


Additional Information

Ehud Moshe Baruch
Affiliation: Department of Mathematics, Technion, Israel Institute of Technology, Haifa 32000, Israel
Email: embaruch@math.technion.ac.il

Stephen Rallis
Affiliation: Department of Mathematics, The Ohio State University, Columbus, Ohio 43210
Email: haar@math.ohio-state.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-07-00298-1
PII: S 1088-4165(07)00298-1
Keywords: Fourier Jacobi, invariant distributions
Received by editor(s): October 28, 2005
Received by editor(s) in revised form: September 18, 2006
Published electronically: January 5, 2007
Additional Notes: Research of the second author was partially supported by the NSF
Article copyright: © Copyright 2007 American Mathematical Society